Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Medication for sleep eating - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 604 Questions

Doctor :   hi
User :   hi
Doctor :   how can i help you
User :   I just wondered have you ever heard of the condition called sleep eating
Doctor :   Please provide these details: Age, Gender, Location, Occupation, Marital status, Height and Weight.
Doctor :   ya
Doctor :   Sleep-related eating is abnormal eating patterns during the night
User :   age 38 female australia , house wife weight about 9 1/2 stone height 5'5
Doctor :   ok
Doctor :   are you there?
User :   i recently read about a drug called topamax , which is also used for epilepsy and miagraines, they have discovered it may help with sleep eating ,do you think it would help me
User :   sorry im a very slow typer
Doctor :   thats fine
User :   do you think my doctor would prescribe this to me , i have tried a million other things but nothing has worked
Doctor :   Topamax may be of benefit for patients with sleep eating improving nocturnal sleep, and producing weight loss
Doctor :   but u need to consult a psychiatrist for this
Doctor :   we will be able to help u out
Doctor :   is there anything else i can help you with

Doctor :It shows you have moved away from the chat, so I close the window. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor